Switch to: References

Add citations

You must login to add citations.
  1. On Certain Quasivarieties of Quasi-MV Algebras.A. Ledda, T. Kowalski & F. Paoli - 2011 - Studia Logica 98 (1-2):149-174.
    Quasi-MV algebras are generalisations of MV algebras arising in quantum computational logic. Although a reasonably complete description of the lattice of subvarieties of quasi-MV algebras has already been provided, the problem of extending this description to the setting of quasivarieties has so far remained open. Given its apparent logical repercussions, we tackle the issue in the present paper. We especially focus on quasivarieties whose generators either are subalgebras of the standard square quasi-MV algebra S , or can be obtained therefrom (...)
    Direct download (5 more)  
    Export citation  
  • The Lattice of Subvarieties of $${\sqrt{\prime}}$$ Quasi-MV Algebras.T. Kowalski, F. Paoli, R. Giuntini & A. Ledda - 2010 - Studia Logica 95 (1-2):37-61.
    In the present paper we continue the investigation of the lattice of subvarieties of the variety of ${\sqrt{\prime}}$ quasi-MV algebras, already started in [6]. Beside some general results on the structure of such a lattice, the main contribution of this work is the solution of a long-standing open problem concerning these algebras: namely, we show that the variety generated by the standard disk algebra D r is not finitely based, and we provide an infinite equational basis for the same variety.
    Direct download (3 more)  
    Export citation  
    Bookmark   1 citation  
  • Some Classes of Quasi-Pseudo-MV Algebras.Wenjuan Chen & Bijan Davvaz - 2016 - Logic Journal of the IGPL 24 (5).